# SDR UPS00434525

- Difficulty date: November 30, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200B
- Aircraft serial: 22381
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO COMPT CORROSION ON STR 49 RH BETWEEN STA 1920 TO 1960     CORRODED PORTION STRINGER REMOVED. FABRICATED NEW STRINGER AND REINF ORCEMENT IAW SRM 53-10-23 FIG 2 ACCOMPLISHED REPAIR IAW SRM 53-10-03
